# SDR HNAA2013070100379

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 45,759 hours, 53,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD QTY DROPPED TO .5 QUARTS FOLLOWED BY ISO VALVE CAUTION LIGHT.  R & R DRAG STRUT ACTUATOR STARBOARD FLEX LINE.  CLEANED AREA, SERVICED HYD, GROUND RAN ACFT. OPS AND LEAKED CHECKED GOOD.
